# SDR ASAA2015091013019

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,105 hours, 1,649 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Pilot Error
- Location: Wx
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RADAR PAINTS FALSE WEATHER AT 2 O'CLOCK POSITION & 10 O'CLOCK POSITION ENTIRE FLT IN AUTO MODE.  ACFT GROUNDED.  FOUND GAIN ON CAPT & F/O SIDE NOT ADJUSTED THE SAME CAUSING THE F/O & CAPT SWEEP TO SHOW DIFFERENT WEATHER.  ADJUSTED BOTH GAIN KNOBS THE SAME SYS OPS NORMAL REF MM 34-43-00.
